# SDR CALA2025062005742

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 92,895 hours, 19,449 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WALK FOUND L1 DOOR EMERGENCY FLASHLIGHT NOT TESTING. REPLACED BATTERY ON L1 DOOR FLASHLIGHT AND RESEALED AS REQUIRED. OPS CK AND TEST NORMAL.
